# SDR QXEA200500073

- Difficulty date: December 27, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 17,410 hours, 24,828 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Stripped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE PANEL HAS FOUR STRIPPED OUT NUTPLATES.  REPLACED OLD NUTPLATES WITH NEW NUTPLATES.
